# SDR SWIA2024110831

- Difficulty date: October 31, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT TRU BAY LATCH RECESS APPEARS TO BE CRACKED IN TWO LOCATION.     (C-CHECK RO 11/6/2024)    STOP DRILLED CRACK AT RH AFT TRU BAY LATCH AND COMPLIED WITH ALL STEPS OF REO 670-53-11-2044 REV--, DATED 2024-11-01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
